# SDR AWXA200300373

- Difficulty date: April 15, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N151AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23219
- Aircraft time: 56,526 hours, 43,869 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - DURING INSPECTION A 3.5 INCH CRACK WAS FOUND ON FUSELAGE SKIN AT BS 748, STR 18 RT.  MAINTENANCE PERFORMED TEMPORARY REPAIR BY CUTTING OUT DAMAGED AREA OF SKIN; FABRICATING A REPAIR PLATE; INSTALLING REPAIR PART AND BLIND RIVET REPAIR IAW B737-300 SRM 53-00-01 PG 204-206 FIG 202.  REPAIR TO BE REINSPECTED EVERY 2500 FLIGHT HOURS, PERMANENT REPAIR TO BE ACCOMPLISHED WITH 20,000 FLIGHT HOURS.
